Karolina Stancik, an Army National Guard enlistee who suffered severe medical issues after getting vaccinated against COVID-19, is being recommended for medical discharge, according to her testimony and documents provided to the Daily Caller News Foundation.
Stancik said she received a complete dose of the Moderna COVID-19 vaccine between March and April 2021, shortly after enlisting in the Virginia National Guard, and subsequently received multiple diagnoses for conditions that have been known to follow COVID-19 vaccinations, according to medical documents.
Her most recent physical record from the National Guard notes persistent and severe cardiac, neurological and pulmonary issues, and refers her to a medical board that could choose to discharge her.
Moreover, Stancik said that Tricare, the military’s insurance plan, will only cover some of her medical expenses for reasons that are not entirely clear, which Stancik said fits into a pattern of negligence from the Army regarding her medical issues.
“You’re thinking of your health, and so that’s what I was thinking of when I got the vaccine. … The other thing is, people were saying you’re a horrible person if you don’t get the vaccine, so your character was questioned,” she told the DCNF.
Two civilian doctors acknowledged that Stancik’s apparent injuries, including conditions that have links to COVID-19 or vaccination, occurred subsequent to her vaccination and recommended against Stancik receiving future immunizations, according to medical documents viewed by the DCNF.
Additionally, the doctors advised Stancik’s superiors against requiring further vaccines, according to letters viewed by the DCNF.
One letter, dated Jan. 24 and signed by a doctor at HCA Florida Heart Institute, notes that Stancik has sought cardiovascular care at the institute since July 2022 and undergone extensive testing.
“There has always been the ongoing concern that the COVID vaccines that she received in early 2021 may have played some role in the development of her current symptoms. Therefore I feel that she is not eligible for any further required vaccinations,” the letter reads.
Another physician from a functional medicine clinic in Missouri, in a letter dated Jan. 25, says Stancik is “currently under multi-specialty care for severe, disabling symptoms that arose after” vaccination, recommending caution due to an “incomplete diagnosis of the underlying cause.”
Immediately after receiving the vaccine, Stancik said she experienced severe side effects, including a sinus infection after the first dose and numbness, dizziness, high heart rate and asthmatic complications after the second.
Unlike most people who felt ill in the first 24 to 48 hours after vaccination and felt normal afterward, Stancik says her symptoms never abated.
Instead, they grew worse.
A respiratory infection toward the end of June turned into an emergency room visit in October for a rib injury, documents show, a result of months of dealing with bronchitis. At that point, she was barred from training and riddled with medical restrictions that prevented her from performing even basic duties.
“Every doctor I had seen, even [Department of Defense] doctors, had stated but hadn’t written out that they thought it was a reaction to the COVID vaccine. They stated that they saw growing numbers of people getting seen for these complications, but they were told that they weren’t supposed to speak up about it and that’s what I was told,” Stancik said.
Her permanent profile, a document that outlines a soldier’s medical and physical restrictions, notes that Stancik’s injuries are “secondary” to the COVID-19 vaccination, meaning they occurred after she was immunized. Now Stancik is being recommended for medical discharge, the document shows.
The document, issued on Feb. 13 and viewed by the DCNF, notes that Stancik has “persistent physical and exercise limitations” despite following prescribed medication regimens, and confirms that her physical and mental state renders her unable to deploy.
Stancik’s permanent profile notes “significant comorbidities secondary to undergoing COVID vaccine,” including myocardial infarction (heart attack), transient ischemic attack (mini stroke), postural orthostatic tachycardia syndrome (POTS, a disorder of the involuntary nervous system that can lead to lightheadedness and increased heart rate), asthma and hypertrophy of the left ventricle, the document shows.
The National Guard has not issued Stancik what is called a “line of duty” (LOD), a determination that would make her eligible for full coverage through the military’s health insurance, according to Stancik.
The military assigns LODs when a national guard member gets injured or comes down with an illness while in the line of duty, such as during drill weekend or any training while on orders, according to the Tricare website.
Read the full story here.
Scroll down to leave a comment and share your thoughts.